Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 182, NWS Springfield, MO

April 23, 2008Barry County, Stone County, Taney County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Apr 23, 2008, 7:52 PM CDT for Barry County, Stone County, Taney County, Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2008, 7:52 PM CDT (00:52 UTC)
Expired
Apr 23, 2008, 8:25 PM CDT
In force
33 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon

Counties Barry County, MO, Stone County, MO, Taney County, MO

The radar

The Springfield radar (KSGF), 52 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.9 hours before the alert went out and 30 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2008-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 271 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2008-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
271 J/kg
Mixed-layer CIN
-86 J/kg
Mixed-layer LCL
1961 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KSGF 240052
SVRSGF
MOC009-209-213-240145-
/O.NEW.KSGF.SV.W.0182.080424T0052Z-080424T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
752 PM CDT WED APR 23 2008

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BARRY COUNTY IN SOUTHWEST MISSOURI...
  STONE COUNTY IN SOUTHWEST MISSOURI...
  WESTERN TANEY COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 845 PM CDT.

* AT 749 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST
  OF RIDGEDALE TO GOLDEN...MOVING NORTH AT 30 MPH. THESE STORMS ARE
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  KIMBERLING CITY AND INDIAN POINT BY 805 PM CDT.
  BRANSON...HOLLISTER AND WEST BRANSON BY 810 PM CDT.
  REEDS SPRING BY 815 PM CDT.
  GALENA BY 820 PM CDT.
  CRANE BY 825 PM CDT.

THE TOWNS OF TABLE ROCK...SILVER DOLLAR CITY...CAPE FAIR...JENKINS...
MCDOWELL...WHEELERVILLE...PLEASANT RIDGE...MADRY...WALNUT SHADE AND
ELSEY ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.

LAT...LON 3650 9376 3692 9382 3692 9362 3699 9361
      3698 9335 3682 9335 3681 9332 3681 9315
      3650 9322
TIME...MOT...LOC 0052Z 201DEG 27KT 3649 9331 3659 9360

$$

ANGLE
1 follow-up statement
000 
WWUS53 KSGF 240125
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
825 PM CDT WED APR 23 2008

MOC009-209-213-240135-
/O.CAN.KSGF.SV.W.0182.000000T0000Z-080424T0145Z/
STONE MO-BARRY MO-TANEY MO-
825 PM CDT WED APR 23 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BARRY...STONE AND
WESTERN TANEY COUNTIES IS CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING HAD WEAKENED AND WERE NO
LONGER SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3650 9376 3692 9382 3692 9362 3699 9361
      3698 9335 3682 9335 3681 9332 3681 9315
      3650 9322
TIME...MOT...LOC 0125Z 201DEG 27KT 3672 9320 3682 9349

$$

WISE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 23, 7:36 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 23, 7:36 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
736 PM CDT WED APR 23 2008

...SEVERE WEATHER AND FLOOD POTENTIAL DISCUSSION...

.UPDATE...

THUNDERSTORMS INCREASED FROM NORTHEAST OKLAHOMA INTO SOUTHWEST
MISSOURI LATE THIS AFTERNOON IN RESPONSE TO INCREASING UPPER
DIVERGENCE AHEAD OF A MINOR MID LEVEL IMPULSE. INCREASED DEEP
LAYERED SHEAR IN ASSOCIATION WITH THIS SYSTEM SUPPORTED SEVERAL
SEVERE STORMS WITH DAMAGING WINDS AND LARGE HAIL. APPEARS BEST
AVAILABLE SURFACE BASED INSTABILITY IS BEING EXHAUSTED BY ONGOING
CONVECTION. WHILE SEVERE STORMS CANNOT BE RULED OUT THE REMAINDER
OF THE EVENING THE POTENTIAL FOR ADDITIONAL SEVERE STORMS IS
DECREASING.

HOWEVER THE POTENTIAL FOR SIGNIFICANT FLASH FLOODING IS INCREASING
ACROSS SOUTHEAST KANSAS AND SOUTHWEST MISSOURI. THIS FIRST ROUND
OF CONVECTION HAS DROPPED ONE TO TWO INCHES OF RAIN IN MANY AREAS.
EXPECT CONVECTION TO CONTINUE THROUGH THE NIGHT AS A MORE
SIGNIFICANT SHORTWAVE TROUGH LIFTS NORTHEAST ACROSS THE SOUTHERN
PLAINS. INCREASING SYNOPTIC SCALE LIFT AND STRENGTHENING LOW LEVEL
JET WILL FUEL A CONVECTIVE COMPLEX THAT WILL OVERSPREAD THE AREA
OVERNIGHT INTO EARLY THURSDAY MORNING. WITH ADDITIONAL RAINFALL
AMOUNTS OF ONE TO THREE INCHES LIKELY IN SOME AREAS...SERIOUS
FLASH FLOODING COULD DEVELOP ACROSS PORTIONS OF SOUTHEAST KANSAS
AND SOUTHWEST MISSOURI.

EMERGENCY MANAGEMENT OFFICIALS ARE URGED TO MONITOR THE
DEVELOPING WEATHER SITUATION TONIGHT.

FOSTER

&&

.DISCUSSION...

SEVERE WEATHER AND HEAVY RAIN POTENTIAL FROM TONIGHT THROUGH
FRIDAY ARE THE FORECAST CHALLENGES THIS FORECAST PACKAGE.

SHORT TERM (TONIGHT THROUGH SATURDAY MORNING)...

CURRENTLY...WARM FRONT OVER THE FORECAST AREA...GENERALLY FROM
ROUND SPRING TO BOLIVAR TO PITTSBURG KANSAS AT THIS TIME. NORTH OF
THE FRONT...DEW POINTS ARE IN THE MID 50S WHILE SOUTH OF THE FRONT
DEW POINTS ARE IN THE LOW 60S. INTENSE CONVECTION ONGOING ACROSS
CENTRAL KANSAS AND NORTHWEST OKLAHOMA. VERY HEAVY RAINFALL BEING
REPORTED WITH THESE THUNDERSTORMS WITH SOME STORM REPORTS OF
QUARTER SIZED HAIL. LOOKING AT 850MB STREAMLINE CONVERGENCE...THE
WRF PROGS SHOW THE BEST PLACEMENT OF THIS CONVERGENCE IN RELATION
TO THE CONVECTION. OVER THE CWA...LAPS SOUNDINGS AT 18Z FOR SGF
SHOWING US BASICALLY UNCAPPED...CAPE VALUES OVER 2500 J/KG AND
ALMOST NO CIN. SO WE ARE PRIME FOR CONVECTION TO BEGIN AT ANY
TIME. ONLY INGREDIENT MISSING IS A FORCING MECHANISM TO GET
CONVECTION GOING. PACIFIC MOISTURE CONTINUES TO STREAM INTO
OKLAHOMA AND NORTHERN TEXAS...MOVING TOWARDS THE NORTHEAST IN OUR
GENERAL DIRECTION.

FOR TONIGHT...WENT AHEAD AND FOLLOWED 850MB STREAMLINE CONVERGENCE
AS THIS SEEMS TO WORK WELL FOR A SUMMERTIME CONVECTIVE SITUATION
THAT IT LOOKS LIKE WE ARE IN AT PRESENT. WRF STREAMLINES SHOW
CONVERGENCE SHIFTING EASTWARD OUT OF CENTRAL KANSAS THROUGH THE
EARLY EVENING AND THEN OVER WESTERN MISSOURI LATE THIS EVENING.
PENDING ANY ROGUE THUNDERSTORM DEVELOPMENT THIS AFTERNOON THAT MAY
KICK OFF SOME OUTFLOW BOUNDARIES...OR ANY OUTFLOW BOUNDARIES THAT
MAY MOVE IN FROM KANSAS OR OKLAHOMA...DO BELIEVE THIS IS WHEN THE
SHOW WILL GET GOING. WRF MODEL SHOWING A FAIRLY GOOD 850MB JET
AROUND 20 TO 25 KTS EARLY THIS EVENING...INCREASING TO AROUND
35KTS AROUND 06Z. THIS JET SHOULD INTERACT WITH THE WARM FRONT AND
HEAVY RAIN SHOULD COMMENCE. FOLLOWING WRF GUIDANCE...PROG SOUNDING
SHOWING PWATS INCREASING FROM 1.2 INCHES THIS AFTERNOON UP TO 1.5
INCHES BY THURSDAY MORNING. LONG...SKINNY CAPE PRFILE SUGGESTS
EFFICIENT RAIN PRODUCING THUNDERSTORMS. SO...THOUGH NOT ENTIRELY
RULING OUT SEVERE HAIL POTENTIAL...DO BELIEVE THE LARGEST THREAT
IS GOING TO BE TRAINING THUNDERSTORMS PRODUCING HEAVY RAIN ALONG
THE WARM FRONT.

HEAVIEST RAINFALL LOOKS TO BE MID MORNING THURSDAY INTO THE
AFTERNOON AS THE UPPER LEVEL TROUGH MOVES THROUGH THE CWA. USING
HPC QPFS...LOOKING AT PRECIP AMOUNTS OF 2-3 INCHES ACROSS THE
WESTERN HALF OF THE CWA WITH MAYBE 1-1.5 INCHES ACROSS OUR SOUTH
CENTRAL ZONES. WITH THESE HIGHLY EFFICIENT THUNDERSTORMS...WOULD
EXPECT SOME AREAS TO EXPERIENCE EVEN HIGHER AMOUNTS THAN THIS.
UPPER SHORTWAVE PUSHES THROUGH THURSDAY AFTERNOON...BUT IN THE LOW
LEVELS...WE MAINTAIN A MOIST SOUTHERLY FLOW. COLD FRONT ACTUALLY
DOES NOT PUSH THROUGH UNTIL FRIDAY MORNING WITH RAIN ENDING LATE
FRIDAY AFTERNOON. COULD SEE SOME SEVERE THUNDERSTORMS WITH THIS
FRONT...BUT WILL WAIT TO SEE HOW THIS EVENT UNFOLDS BEFORE
ADVERTISING SEVERE THUNDERSTORMS.

LONG TERM (SATURDAY THROUGH WEDNESDAY)...

THE EXTENDED PERIOD WILL BEGIN WITH SURFACE RIDGE OVER THE CWA IN
THE WAKE OF FRIDAY/FRIDAY NIGHTS COLD FRONT.  PRECIPITATION
ASSOCIATED WITH THE COLD FRONT SHOULD BE TO THE EAST OF THE AREA BY
SATURDAY MORNING.  ANOTHER UPPER LEVEL SHORTWAVE WILL ROTATE AROUND
THE UPPER TROUGH AND INTO MISSOURI BY SATURDAY NIGHT DRAGGING A
SURFACE COLD FRONT THROUGH THE AREA LATE SATURDAY NIGHT INTO SUNDAY
MORNING.  THIS WILL BRING ANOTHER CHANCE OF THUNDERSTORMS TO THE
AREA.  NORTHWEST FLOW EXPECTED TO CONTINUE THROUGH TUESDAY NIGHT
WITH MORE ZONAL FLOW SETTING UP BY MIDWEEK NEXT WEEK.  A SURFACE LOW
IS FORECAST TO DEVELOP OUT IN THE PLAINS WITH A WARM FRONT SETTING
UP OVER THE MISSOURI OZARKS.  HAVE INTRODUCED SOME POPS FOR NEXT
WEDNESDAY TO ACCOUNT FOR THIS.

LINDENBERG

&&

.AVIATION...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL AFFECT THE SPRINGFIELD
AND JOPLIN TERMINAL AREAS TONIGHT. THIS WILL RESULT IN VARYING
CEILINGS AND VISIBILITIES IN PASSING STORMS. EXPECT TO TRANSITION
TO PREDOMINANTLY MVFR CONDITIONS OVERNIGHT INTO THURSDAY MORNING.
CONDITIONS WILL IMPROVE BY MIDDAY THURSDAY.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR MOZ055-056-066>069-
     077>082-088>096-101>105.

KS...FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR KSZ073-097-101.

&&
Hazardous weather outlook, Apr 23, 7:45 PM CDT, 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
745 PM CDT WED APR 23 2008

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-250045-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
745 PM CDT WED APR 23 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...TONIGHT.

 THUNDERSTORMS CAPABLE OF PRODUCING TORRENTIAL RAINFALL AND FLASH
 FLOODING...FREQUENT CLOUD TO GROUND LIGHTNING...HAIL TO THE SIZE
 OF NICKELS AND WIND GUSTS TO 60 MPH WILL AFFECT SOUTHEAST KANSAS
 AND SOUTHWEST MISSOURI. THE STORMS WILL BE CONCENTRATED WEST OF
 A LINE FROM GAINESVILLE TO VERSAILLES. THE POTENTIAL FOR FLASH
 FLOODING WILL INCREASE DURING THE NIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 STORMS WITH HEAVY RAIN ARE EXPECTED TO BE ONGOING THURSDAY
 MORNING AS AN UPPER LEVEL DISTURBANCE LIFTS ACROSS CENTRAL AND
 NORTHERN MISSOURI.

 ANOTHER ROUND OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO
 DEVELOP LATE THURSDAY NIGHT INTO FRIDAY AS A COLD FRONT AND
 ASSOCIATED UPPER LEVEL STORM SYSTEM MOVE ACROSS THE AREA.

 THERE WILL BE ADDITIONAL CHANCES FOR THUNDERSTORMS ON SUNDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

FOSTER

In the hours before

Local storm report, Apr 23, 6:40 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
640 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     GIRARD                  37.51N 94.84W
04/23/2008  E0 MPH           CRAWFORD           KS   PUBLIC

            50 MPH GUSTS

&&

BEGGS
Local storm report, Apr 23, 6:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
651 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     TSTM WND DMG     PITTSBURG               37.41N 94.70W
04/23/2008                   CRAWFORD           KS   TRAINED SPOTTER

            LARGE TREE BLOWN DOWN IN PITTSBURG.

&&

BARJENBRUCH
Local storm report, Apr 23, 7:01 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
701 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0627 PM     HAIL             2 E SELIGMAN            36.52N 93.90W
04/23/2008  E1.00 INCH       BARRY              MO   BROADCAST MEDIA

            QUARTER SIZE HAIL REPORTED EAST OF SELIGMAN.

&&

BARJENBRUCH
Local storm report, Apr 23, 7:19 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
719 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0711 PM     TSTM WND DMG     DEERFIELD               37.84N 94.51W
04/23/2008                   VERNON             MO   LAW ENFORCEMENT

            TREE LIMBS DOWN WITH PEA SIZE HAIL.

&&

BARJENBRUCH
Local storm report, Apr 23, 7:40 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
740 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TSTM WND GST     1 E AURORA              36.97N 93.70W
04/23/2008  E65 MPH          LAWRENCE           MO   AMATEUR RADIO

            65 MPH WIND GUST REPORTED WITH SEVERAL TREES BLOWN DOWN.

&&

BARJENBRUCH
Local storm report, Apr 23, 7:49 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 PM CDT WED APR 23 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND DMG     AURORA                  36.97N 93.72W
04/23/2008                   LAWRENCE           MO   AMATEUR RADIO

            SIGNIFICANT TREE DAMAGE IN THE CITY OF AURORA WITH DEBRIS
            ON HIGHWAY 39.

&&

BARJENBRUCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:05 PM CDTSevere Thunderstorm WarningSGFVernon31 min
Apr 23, 7:42 PM CDTSevere Thunderstorm WarningSGFChristian, Dade, Greene, Lawrence54 min
Apr 23, 8:14 PM CDTSevere Thunderstorm WarningSGFPolk61 min
Apr 23, 9:02 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Christian, Dade, Greene and 4 more3 hr
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon46 hr
Apr 23, 9:44 PM CDTRiver Flood WarningSGFVernon4 days
Apr 23, 9:44 PM CDTRiver Flood WarningSGFCedar47 hr
Apr 23, 11:37 PM CDTAreal Flood WarningSGFBarry, Christian, Jasper, McDonald, Newton, Stone and 1 more34 hr
Apr 24, 2:43 AM CDTFlash Flood WarningSGFTaney6 hr
Apr 24, 3:22 AM CDTFlash Flood WarningSGFWright5 hr
Apr 24, 4:06 AM CDTFlash Flood WarningSGFBarton, Cedar, Dade, Jasper, Lawrence, Newton and 1 more6 hr
Apr 24, 9:41 AM CDTAreal Flood WarningSGFBarton, Benton, Cedar, Dade, Dallas, Hickory and 4 more24 hr
Apr 24, 11:32 AM CDTSevere Thunderstorm WarningSGFJasper44 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.